# SDR 05FDEA00206

- Difficulty date: January 31, 2005
- Submitted: January 31, 2005
- Operation: Air carrier
- Aircraft: N599FE
- Make and model: Doug MD-11
- Aircraft serial: 48598
- Aircraft time: 41,203 hours, 6,083 cycles
- System (JASC): 3461 · Flight Management Computing Software System
- Part: Fmc
- Part number: 4059050912
- Part serial: 93097447
- Condition: Failed
- Location: Nr 1
- Stage of operation: CL
- How discovered: O
- Nature of condition: G, J
- Precautionary procedure: A

## Discrepancy

CLIMBING THROUGH FL380 EXPERIENCED POWER INTERUPTION WITH NO APPARENT CAUSE. LOST BOTH A/P'S AND ATS WITH MAP FAIL ALERT ON BOTH SIDES AND IRS/NAV X'D OUT ON CAPT'S PFD.  CAPT'S MCDU DISPLAY REVERTED TO ACARS - APPLICATION MENU.  F/O SELECTED STBY OPERATION.  INITIALLY F/O MCDU WOULD NOT TUNE A VOR FREQUENCY.  LATER IN DESCENT F/O NAV/RAD TUNED OK.  AP1 AND AP2 RETURNED TO NORMAL BUT ATS REMAINED INOP IN 1 AND 2 POSITIONS.  INTERROGATED DEU'S 1, 2, & 3.  FAULT HISTORY SHOWED FMC 1 FAILURE.  REMOVED AND REPLACED FMC 1.  AUTOTHROTTLES, FCC'S ALL OPS CHECK NORM PER M/M.  RETURNED TO SERVICE.
